# SDR CALA2025052704980

- Difficulty date: May 1, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 77,864 hours, 32,135 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: D5348004121000
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OF 0.625" APPROX AT LH AFT PASSENGER/CREW DOOR CUTOUT UPPE R RADIUS AT STR 8 AFT FACE  INTERIM REPAIR HAS BEEN ACCOMPLISHED PER PART 1 OF ECRA 5341-01489 WITHOUT DEVIATIONS. ORIGINAL DISCREPANCY FOUND ON LCQ 9290288.    INSPECTIONS AT INTERVALS NOT TO EXCEED 26,300 FLIGHT CYCLES, THEREAFTER.
